# SDR UPS01434754

- Difficulty date: January 25, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 12623642
- Part serial: P1641
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:IN PIREP NR 4 THRUST REVERSER FAILED TO DEPLOY.  REMOVED AND REPLACED NR 4 T/R PDU PER MM 78-31-01 AND INSTALLED NEW FLEX SHAFT PER MM 78-31-02, OPS TEST OK PER MM 78-31-00.  S/N ON P-2527, SHAFT P/N ON 121652-1.  CLEARED M208055, REMOVED PLACARD.
